American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Douglas E. Cameron. Maximal and minimal topologies . Trans. Amer. Math. Soc. 160 (1971) 229-248. MR 0281142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. C. Smith and L. L. Krajewski. Expandibility and collectionwise normality . Trans. Amer. Math. Soc. 160 (1971) 437-451. MR 0284966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. P. Franklin and M. Rajagopalan. Some examples in topology . Trans. Amer. Math. Soc. 155 (1971) 305-314. MR 0283742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. S. Pierce. Existence and uniqueness theorems for extensions of zero-dimensional compact metric spaces . Trans. Amer. Math. Soc. 148 (1970) 1-21. MR 0254804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ladislav Skula. On a reflective subcategory of the category of all topological spaces. . Trans. Amer. Math. Soc. 142 (1969) 37-41. MR 0248718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stelios Negrepontis. On the product of $F$-spaces . Trans. Amer. Math. Soc. 136 (1969) 339-346. MR 0234407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Chen-tung Liu. Absolutely closed spaces . Trans. Amer. Math. Soc. 130 (1968) 86-104. MR 0219024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles J. Himmelberg. Some theorems on equiconnected and locally equiconnected spaces . Trans. Amer. Math. Soc. 115 (1965) 43-53. MR 0195038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. H. Stone. Errata: Kernel constructions and Borel sets . Trans. Amer. Math. Soc. 107 (1963) 558. MR 0151935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia